September  2015, 20(7): 2171-2185. doi: 10.3934/dcdsb.2015.20.2171

The modeling error of well treatment for unsteady flow in porous media

1. 

School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu, China

Received  August 2014 Revised  November 2014 Published  July 2015

In petroleum engineering, the well is usually treated as a point or line source, since its radius is much smaller than the scale of the whole reservoir. In this paper, we consider the modeling error of this treatment for unsteady flow in porous media.
Citation: Ting Zhang. The modeling error of well treatment for unsteady flow in porous media. Discrete and Continuous Dynamical Systems - B, 2015, 20 (7) : 2171-2185. doi: 10.3934/dcdsb.2015.20.2171
References:
[1]

L. O. Aleksandrovna, S. V. Alekseevich and U. N. Nikolaevna, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, R.I., 1968.

[2]

D. Alain and L. Ta-Tsien, Comportement limite des solutions de certains problèmes mixtes pour les équations paraboliques, J. Math. Pures Appl., 61 (1982), 113-130.

[3]

D. Alain and L. Ta-Tsien, Comportement limite des solutions de certains problèmes mixtes pour des équations paraboliques (II), Acta Math. Sci., 2 (1982), 85-104.

[4]

R. A. Alessandra, Hölder regularity results for solutions of parabolic equations, in Variational Analysis and Applications, Nonconvex Optim. Appl., 79, Springer, New York, 2005, 921-934. doi: 10.1007/0-387-24276-7_53.

[5]

L. Daqian, Z. Songmu, T. Yongji, S. Hanji, G. Ruxi and S. Weixi, Boundary value problmes with equivalued surface boundary conditions for self-adjoint elliptic differential equations I, Journal of Fudan University, (1976), 61-71.

[6]

L. Daqian, Z. Songmu, T. Yongji, S. Hanji, G. Ruxi and S. Weixi, Boundary value problmes with equivalued surface boundary conditions for self-adjoint elliptic differential equations II, Journal of Fudan University, (1976), 136-145.

[7]

L. P. K. Daniel and E. Lars, Numerical solution of first-kind Volterra equations by sequential Tikhonov regularization, SIAM J. Numer. Anal., 34 (1997), 1432-1450. doi: 10.1137/S003614299528081X.

[8]

L. P. K. Daniel, A survey of regularization methods for first-kind Volterra equations, in Surveys on Solution Methods for Inverse Problems, Springer, Vienna, 2000, 53-82.

[9]

A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, $2^{nd}$ edition, Chapman & Hall/CRC, Boca Raton, FL, 2008. doi: 10.1201/9781420010558.

[10]

P. H. Valvatne, J. Serve, L. J. Durlofsky and K. Aziza, Efficient modeling of nonconventional wells with downhole inflow control devices, Journal of Petroleum Science and Engineering, 39 (2003), 99-116. doi: 10.1016/S0920-4105(03)00042-1.

[11]

S. Weixi, On mixed initial-boundary value problmes of second order parabolic equations with equivalued surface boundary conditions, Journal of Fudan University, (1978), 15-24.

[12]

C. Zhangxin, H. Guanren and M. Yuanle, Computational Science and Engineering, Society for Industrial and Applied Mathematics, Philadelphia, PA, 2006.

[13]

C. Zhiming and Y. Xingye, Numerical homogenization of well singularities in the flow transport through heterogeneous porous media, Multiscale Model. Simul., 1 (2003), 260-303. doi: 10.1137/S1540345902413322.

show all references

References:
[1]

L. O. Aleksandrovna, S. V. Alekseevich and U. N. Nikolaevna, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, R.I., 1968.

[2]

D. Alain and L. Ta-Tsien, Comportement limite des solutions de certains problèmes mixtes pour les équations paraboliques, J. Math. Pures Appl., 61 (1982), 113-130.

[3]

D. Alain and L. Ta-Tsien, Comportement limite des solutions de certains problèmes mixtes pour des équations paraboliques (II), Acta Math. Sci., 2 (1982), 85-104.

[4]

R. A. Alessandra, Hölder regularity results for solutions of parabolic equations, in Variational Analysis and Applications, Nonconvex Optim. Appl., 79, Springer, New York, 2005, 921-934. doi: 10.1007/0-387-24276-7_53.

[5]

L. Daqian, Z. Songmu, T. Yongji, S. Hanji, G. Ruxi and S. Weixi, Boundary value problmes with equivalued surface boundary conditions for self-adjoint elliptic differential equations I, Journal of Fudan University, (1976), 61-71.

[6]

L. Daqian, Z. Songmu, T. Yongji, S. Hanji, G. Ruxi and S. Weixi, Boundary value problmes with equivalued surface boundary conditions for self-adjoint elliptic differential equations II, Journal of Fudan University, (1976), 136-145.

[7]

L. P. K. Daniel and E. Lars, Numerical solution of first-kind Volterra equations by sequential Tikhonov regularization, SIAM J. Numer. Anal., 34 (1997), 1432-1450. doi: 10.1137/S003614299528081X.

[8]

L. P. K. Daniel, A survey of regularization methods for first-kind Volterra equations, in Surveys on Solution Methods for Inverse Problems, Springer, Vienna, 2000, 53-82.

[9]

A. D. Polyanin and A. V. Manzhirov, Handbook of Integral Equations, $2^{nd}$ edition, Chapman & Hall/CRC, Boca Raton, FL, 2008. doi: 10.1201/9781420010558.

[10]

P. H. Valvatne, J. Serve, L. J. Durlofsky and K. Aziza, Efficient modeling of nonconventional wells with downhole inflow control devices, Journal of Petroleum Science and Engineering, 39 (2003), 99-116. doi: 10.1016/S0920-4105(03)00042-1.

[11]

S. Weixi, On mixed initial-boundary value problmes of second order parabolic equations with equivalued surface boundary conditions, Journal of Fudan University, (1978), 15-24.

[12]

C. Zhangxin, H. Guanren and M. Yuanle, Computational Science and Engineering, Society for Industrial and Applied Mathematics, Philadelphia, PA, 2006.

[13]

C. Zhiming and Y. Xingye, Numerical homogenization of well singularities in the flow transport through heterogeneous porous media, Multiscale Model. Simul., 1 (2003), 260-303. doi: 10.1137/S1540345902413322.

[1]

Yoshihiro Shibata. Global well-posedness of unsteady motion of viscous incompressible capillary liquid bounded by a free surface. Evolution Equations and Control Theory, 2018, 7 (1) : 117-152. doi: 10.3934/eect.2018007

[2]

Shenglan Xie, Maoan Han, Peng Zhu. A posteriori error estimate of weak Galerkin fem for second order elliptic problem with mixed boundary condition. Discrete and Continuous Dynamical Systems - B, 2021, 26 (10) : 5217-5226. doi: 10.3934/dcdsb.2020340

[3]

Tong Li. Well-posedness theory of an inhomogeneous traffic flow model. Discrete and Continuous Dynamical Systems - B, 2002, 2 (3) : 401-414. doi: 10.3934/dcdsb.2002.2.401

[4]

Qi An, Chuncheng Wang, Hao Wang. Analysis of a spatial memory model with nonlocal maturation delay and hostile boundary condition. Discrete and Continuous Dynamical Systems, 2020, 40 (10) : 5845-5868. doi: 10.3934/dcds.2020249

[5]

Yueding Yuan, Zhiming Guo, Moxun Tang. A nonlocal diffusion population model with age structure and Dirichlet boundary condition. Communications on Pure and Applied Analysis, 2015, 14 (5) : 2095-2115. doi: 10.3934/cpaa.2015.14.2095

[6]

Kenji Nakanishi, Hideo Takaoka, Yoshio Tsutsumi. Local well-posedness in low regularity of the MKDV equation with periodic boundary condition. Discrete and Continuous Dynamical Systems, 2010, 28 (4) : 1635-1654. doi: 10.3934/dcds.2010.28.1635

[7]

Long Fan, Cheng-Jie Liu, Lizhi Ruan. Local well-posedness of solutions to the boundary layer equations for compressible two-fluid flow. Electronic Research Archive, 2021, 29 (6) : 4009-4050. doi: 10.3934/era.2021070

[8]

Abraham Sylla. Influence of a slow moving vehicle on traffic: Well-posedness and approximation for a mildly nonlocal model. Networks and Heterogeneous Media, 2021, 16 (2) : 221-256. doi: 10.3934/nhm.2021005

[9]

K. Domelevo. Well-posedness of a kinetic model of dispersed two-phase flow with point-particles and stability of travelling waves. Discrete and Continuous Dynamical Systems - B, 2002, 2 (4) : 591-607. doi: 10.3934/dcdsb.2002.2.591

[10]

Paola Goatin, Sheila Scialanga. Well-posedness and finite volume approximations of the LWR traffic flow model with non-local velocity. Networks and Heterogeneous Media, 2016, 11 (1) : 107-121. doi: 10.3934/nhm.2016.11.107

[11]

Asim Aziz, Wasim Jamshed. Unsteady MHD slip flow of non Newtonian power-law nanofluid over a moving surface with temperature dependent thermal conductivity. Discrete and Continuous Dynamical Systems - S, 2018, 11 (4) : 617-630. doi: 10.3934/dcdss.2018036

[12]

W. Layton, R. Lewandowski. On a well-posed turbulence model. Discrete and Continuous Dynamical Systems - B, 2006, 6 (1) : 111-128. doi: 10.3934/dcdsb.2006.6.111

[13]

Muhammad Mansha Ghalib, Azhar Ali Zafar, Zakia Hammouch, Muhammad Bilal Riaz, Khurram Shabbir. Analytical results on the unsteady rotational flow of fractional-order non-Newtonian fluids with shear stress on the boundary. Discrete and Continuous Dynamical Systems - S, 2020, 13 (3) : 683-693. doi: 10.3934/dcdss.2020037

[14]

Haibo Cui, Qunyi Bie, Zheng-An Yao. Well-posedness in critical spaces for a multi-dimensional compressible viscous liquid-gas two-phase flow model. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1395-1410. doi: 10.3934/dcdsb.2018156

[15]

Hongjie Dong, Dapeng Du. Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space. Discrete and Continuous Dynamical Systems, 2008, 21 (4) : 1095-1101. doi: 10.3934/dcds.2008.21.1095

[16]

Luc Molinet, Francis Ribaud. On global well-posedness for a class of nonlocal dispersive wave equations. Discrete and Continuous Dynamical Systems, 2006, 15 (2) : 657-668. doi: 10.3934/dcds.2006.15.657

[17]

Manas Bhatnagar, Hailiang Liu. Well-posedness and critical thresholds in a nonlocal Euler system with relaxation. Discrete and Continuous Dynamical Systems, 2021, 41 (11) : 5271-5289. doi: 10.3934/dcds.2021076

[18]

Steinar Evje, Kenneth H. Karlsen. Hyperbolic-elliptic models for well-reservoir flow. Networks and Heterogeneous Media, 2006, 1 (4) : 639-673. doi: 10.3934/nhm.2006.1.639

[19]

Yogiraj Mantri, Michael Herty, Sebastian Noelle. Well-balanced scheme for gas-flow in pipeline networks. Networks and Heterogeneous Media, 2019, 14 (4) : 659-676. doi: 10.3934/nhm.2019026

[20]

Carlos F. Daganzo. On the variational theory of traffic flow: well-posedness, duality and applications. Networks and Heterogeneous Media, 2006, 1 (4) : 601-619. doi: 10.3934/nhm.2006.1.601

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (157)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]